# SDR HEEA073389

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,214 hours
- System (JASC): 3120 · Independent Instruments
- Part: Switch
- Part number: 602EN6026
- Part serial: 91929
- Condition: Failed
- Location: Clock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSES FLIGHT TIME MODE OF CLOCK TO NOT WORK.
